# SDR JJBA20191003001

- Difficulty date: October 3, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 34,638 hours, 23,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER EXIT LIGHT INOPERATIVE. R&R SERVICE DOOR LOWER LIGHT PLACARD. R&R NR 2 EMERGENCY LIGHT INVERTER. OPS CHECK SAT.
